Citation: Anonymous. "Weaning Off GHB: An Experience with GVL & GHB (exp10482)". Erowid.org. Nov 8, 2001. erowid.org/exp/10482
I've used Tranquili-G on and off. As far as I can tell, 4-pentanolide is the same as gamma-valerolactone. I suspect that since the stuff does NOT have a steep dose-response curve like gamma-butyrolactone, that maybe it acts as a mixed agonist/antagonist to GHB or GABA receptors. I have used it as such, to treat GHB withdrawals, and have had great success at doing so. For example, in my recent 'weaning off' program, I could not get beyond 6 hours (comfortably) following my last 'dose' of GHB. But after taking some Tranquili-G, I was able to go a few more hours. Then, I took my last dose of GHB, and about 5 hours later took another 'swig' of Tranquili-G. I've been fine ever since. Off G for 36 hours now, with little discomfort (other than having my 'old' symptoms return--depression, mild anxiety, etc.)
My feelings are that if Tranquili-G works for you, then stick to it! Unfortunately, I do not know if it has the same effects as GHB when it comes to hGH release (while sleeping). At least if you take too much of the stuff, you're not going to pass out someplace, which is a big plus! But it DOES taste terrible! YUCK!
Oh, I might add too that with Tranquili-G, I don't get that 'rebound effect' when it wears off. It's very subtle, all around.
Reposted from usenet:
Subject: Re: Renewtrient 2 (tranquili-g) Misinformation?
Date: Mon, 22 Oct 2001 04:13:42 -0700
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.